# SDR DALA2019020600844

- Difficulty date: February 1, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 99,962 hours, 14,407 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WALK AROUND- CIRCLE NACELLE STRUT ACCESS DOOR MISSING. NR 1 ENGINE I/B SIDE. REPLACED CIRCLE NACELLE STRUT ACCESS DOOR.
